Panadol 1-5years Orange 100ml

Panadol 1-5years Orange 100ml
  • Panadol 1-5years Orange 100ml
Single Order
You save $3.04
$11.99

$8.95

 

COMPOUNDED PRODUCT AVAILABLE HERE: https://www.naturalchemist.com.au/compounded-paracetamol-48mg-ml-200ml-1-month-12-years/

For effective, temporary relief from fever and pain associated with:

  • Teething
  • Earache
  • Headache
  • Immunisation
  • Cold & Flu symptoms

Panadol Children Suspension is colour free, has no artificial colours, New formulation, new PET bottle (BPA free), age appropriate measuring cup included in pack, sugar free, gentle on little stomachs. This product does not contain Ibuprofen.

Great NEW flavours - a choice of Strawberry or Orange

AUST R 178301

Direction

This product is intended for children 1-5 years.

Match the child's weight to the chart below. If the weight is not known then match the age of the child. If your child weighs less than 10 kg (or is under 1 year of age) or more than 20 kg, please consult your doctor about adjusting the dosage amount.

Shake the bottle, measure the required amount into measuring cup.

Once the correct dose has been measured it can be mixed with juice or water first before it is taken.

This dose can be repeated if necessary, every 4 hours.

Do not give more than 4 doses in one day or within any 24-hour period.

Age Average Weight Dose:

1 - 2 Years 10 - 12 kg 6 - 8 mL

2 - 3 Years 12 - 14 kg 8 - 9 mL

3 - 4 Years 14 - 16 kg 9 - 10 mL

4 - 5 Years 16 - 18 kg 10 - 11 mL

5 - 6 Years 18 - 20 kg 11 - 13 mL

Do not exceed the recommended dose for your child.

Do not use for more than 48 hours at a time except on medical advice.

Ingredients

Paracetamol

Warnings

Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor.

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.